MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; IMPLANTABLE LEAD
Model Number 4518
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) and requested a review of the presenting electrogram (egm) of this cardiac resynchronization therapy defibrillator (crt-d) system due to concerns of loss of capture (loc) on the left ventricular (lv) lead.Upon review, the presenting egm showed that the lv appeared to be intermittently exhibit loc.Ts recommended for the hcp to schedule the patient for an in-office visit to further evaluate the lead.At this time, the lv lead remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) and requested a review of the presenting electrogram (egm) of this cardiac resynchronization therapy defibrillator (crt-d) system due to concerns of loss of capture (loc) on the left ventricular (lv) lead.Upon review, the presenting egm showed that the lv appeared to be intermittently exhibit loc and high pacing thresholds.Ts recommended for the hcp to schedule the patient for an in-office visit to further evaluate the lead.At this time, the lv lead remains in service.No adverse patient effects were reported.

Brand Name
EASYTRAK 2
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
*   00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20113102
Report Number2124215-2024-54537
Device Sequence Number15291119
Product Code NIK
UDI-Device Identifier00802526417672
UDI-Public00802526417672
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/20/2008
Device Model Number4518
Device Catalogue Number4518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date08/30/2024
Supplement Report FDA Received Date09/24/2024
Date Device Manufactured09/20/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale